# SDR 95ZZZM685

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 783.85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A 1.5 INCH CRACK IN LEFT SIDE FRAME WEB, FS 783.85.  STOP DRILLED CRACK AND REPAIRED PER SRM 51-10-1, PAGE 6A.
